# SDR P5CA9701805

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NR 6 FLAP CANOE FAIRING I/B SIDE AFT SECTION DUE BIRD STRIKE.  REMOVED DAMAGED SECTION, POTTED AND APPLIED OVERLAY REPAIR PER SRM 51-40-09.
